# SDR ASOA2013071708700

- Difficulty date: June 3, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,386 hours, 27,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 333 CORRODED ON FWD AND AFT SIDES BETWEEN STR 26L AND STR 26R.  INSTALLED NEW FRAME SEGMENT IAW SRM 51-42-06 AND 51-42-21.
